# SDR AALA20110220TUL04

- Difficulty date: February 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 71,883 hours, 11,400 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260019
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

SDQ - INFLIGHT PAP-MIA. CREW REPORTED CENTER HYDRAULIC SYSTEM FAILED INFLIGHT.  FLAPS WOULD ONLY EXTEND TO 1 DEGREE.  EMERGENCY DECLARED FLIGHT DIVERTED SDQ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 9 SPOILER ACTUATOR LEAKING AT BLUE PLUG WITH O-RING STICKING OUT.  REPLACED SPOILER ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
